MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH: BERLIN ELECTROSURGICAL GENERATOR "ESG-410"

OLYMPUS WINTER & IBE GMBH: BERLIN ELECTROSURGICAL GENERATOR "ESG-410"
Model Number WA91307W
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the handpiece for cutting, and coagulation on his olympus electrosurgical generator was not functioning on the second monopolar port.There was no patient harm reported as a result of this event.
 
Additional Manufacturer Narrative
The device was returned, and an initial evaluation was conducted by olympus; however, investigation is ongoing.During the initial evaluation, the user¿s report was confirmed.The hand switch had stopped working after about 30 minutes of testing.No other faults were noted during the evaluation.No visible damage, no burned sections, and no signs of liquid inside the device.The faulty component will have to be replaced.If additional information becomes available following the device evaluation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been more than 1 year since the subject device was manufactured.Based on the results of the investigation, the mobile board was defective.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer's contact information and facility registration number.The facility registration number is 3003724334.

Brand Name
ELECTROSURGICAL GENERATOR "ESG-410"
Common Device Name
GENERATOR
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH: BERLIN
rheinstrasse 8
teltow, brandenburg 14513
GM  14513
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH: BERLIN
rheinstrasse 8
teltow 14513
GM   14513
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17611523
Report Number9610773-2023-02334
Device Sequence Number12377033
Product Code GEI
UDI-Device Identifier04042761086332
UDI-Public04042761086332
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K203277
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA91307W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer10/05/2023
07/01/2024
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date10/10/2023
07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown